# SDR DALA2022030101278

- Difficulty date: February 28, 2022
- Submitted: March 1, 2022
- Operation: Air carrier
- Aircraft: N357NW
- Make and model: Airbus A320-212
- Aircraft serial: 830
- Aircraft time: 66,807 hours, 30,691 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3257 ER/A 595225-14AD ISSUED FOR FR16 RH AT STOP 7. (CRACK) FOLLOW ON ACTION IS REQUIRED. CORRECTIVE ACTION: COMPLIED WITH ERA. (2138816)
